Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Samishere

Stopping Birth Control and Worried

Recommended Posts

I am planning to stop taking birth control soon, and I'm worried about my skin breaking out like crazy. 

Before starting the bc Loryna, my skin never had huge cystic breakouts, and I only got a few pimples on my forehead and on my cheeks before my period. 

I did not start birth control to help with acne, but ever since I have started bc, I have had more severe acne. 

Becuase I did not specifically start bc to help with acne problems in the first place, am I at risk for developing severe acne once I stop bc?

Share this post


Link to post
Share on other sites

Hello Samishere :)

I am happy to meet someone who experienced the same as me. I have been taking birth control pills for two months and I had to stop because they caused me acne. I stopped the pills in December. After stopping my skin was clear during one month, but then breakouts came back. Now I am having worse breakouts and I don't know if they are going to go away. Tell me more about your experience. Did you stop the pills? What happened to you? 

Nice to meet you,

Vicpaz.

Share this post


Link to post
Share on other sites

I take bc because of acne. I only stopped it once and after that my acne was worse than ever and my period was absent for about 2 months

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×